BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 1 >

Please use this identifier to cite or link to this item:

Title: Estimate for the Number of Zeros of Abelian Integrals on Elliptic Curves
Authors: Mihajlova, Ana
Keywords: Abelian Intergrals
Limit Cycles
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 1, (2004), 1p-16p
Abstract: We obtain an upper bound for the number of zeros of the Abelian integral.
Description: 2000 Mathematics Subject Classification: Primary 34C07, secondary 34C08.
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol30-num1-2004-p001-p016.pdf499.23 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License